# SDR ASAA2013032494448

- Difficulty date: March 24, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65C3148354
- Condition: Gouged
- Location: Bs 727b-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 45.5 FROM STA 727B TO STA 927 HAS NUMEROUS NICKS AND GOUGED.  R & R SEAT TRACK AT RBL 45 IAW SRM 51 40 02 0G 0.
